Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 27, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 12, 2018, 7:18 PM EDT for Lancaster County, Pennsylvania. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2018, 7:18 PM EDT (23:18 UTC)
- Expired
- May 12, 2018, 8:15 PM EDT
- In force
- 57 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 123 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 4:58 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
746
WUUS51 KCTP 122318
SVRCTP
PAC071-130015-
/O.NEW.KCTP.SV.W.0027.180512T2318Z-180513T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
718 PM EDT SAT MAY 12 2018
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
South central Lancaster County in south central Pennsylvania...
* Until 815 PM EDT
* At 717 PM EDT, a severe thunderstorm was located over Shenks Ferry,
moving southeast at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Wakefield, Holtwood, Little Britain and Peach Bottom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
&&
A tornado watch remains in effect until 100 AM EDT for south central
Pennsylvania.
LAT...LON 3977 7627 3982 7633 3989 7638 3981 7603
3980 7605 3979 7604 3976 7607 3976 7608
3973 7610 3974 7611 3972 7614 3972 7623
TIME...MOT...LOC 2317Z 294DEG 25KT 3990 7641
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
La CorteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:11 PM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, May 12, 4:11 PM EDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service State College PA 411 PM EDT Sat May 12 2018 .SYNOPSIS... A frontal boundary extending from Northwestern Pennsylvania to the Lower Susquehanna Valley at midday will wobble north and south over PA into next week. The front will keep the pattern unsettled with an almost- daily chance of rain. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... Latest visible loop shows cu field rapidly expanding in depth and areal coverage across the SW third of the CWA where sfc based capes now exceed 1500 j/kg (INVOF and SE of a weak area of low pressure). Sat loop and meso obs also shows that the quasi-stnry front has sagged south to near I-80 in western and north central PA, and edged just slightly to the east over the Lower Susq Valley as of 19Z. Severe Thunderstorm Watch #84 recently issued through 03Z Sunday over our SW zones and potential exists for another watch (SVR or even Tornado) to be issued over the next few hours across the Lower Susq Valley where LLVL shear and helicity will be maximized along and just to the east of the shallow frontal boundary. The hodograph is highly curved/balloon invof of the sfc frontal boundary with storms likely to move about as they are now (across northern PA) from WNW to ESE at 40-50 MPH. This will generate high helicity/EHI (>1) from I-80 south in the late aftn/early evening. In fact, 0-1KM EHI values are as high as 3-4 m2/s2 along the RT 322 corridor SE of KUNV to KMDT, KLNS and KTHV. LCLs just to the south of the low track will by low - as a ribbon of <1500ft LCLs is progged from I-80 to the Turnpike. The shear is strong no matter what, so the CAPE is the wild-card. CAPE is in question as full solar heating is likely going to be realized just across the SW half of the CWA. Additional heating in the small warm sector over us will further boost MU CAPEs to >2000 j/kg across scent PA as the western llvl flow enhances downslope/adiabatic warming from near KJST and KAOO east to the Lower Susq Mainstem. 3 severe weather dangers are present today from these storms: Damaging wind, large hail and tornadoes. SPC mentions a possible evolution from large hail threat (and tornadoes) in the high shear and nearer to the warm front at first, then a turn to more of a linear/bow-echo mode as the storms sink southward into the high CAPE and slightly lower bulk shear. The set-up this evening also looks similar to the conditions favorable for tornadoes to be embedded in quasi- linear storms. Lastly, training west to east storm cells will bring an enhanced chance of locally heavy rain in excess of 2 inches in just an hour or so with flash flooding possible. Much of our southern CWA in within WPC's Slight risk for excessive rainfall late today and early tonight. So far the bulk of the heavy rain and likely some minor small stream/poor drainage flooding has occurred with a persistent area of showers and embedded TSRA over the northern tier of PA where 1-2 inches of rain has occurred since last night. Late afternoon temps will range from the chilly low to mid 50s across the north to the mid 80s over the tier of PA west of the Lower Susq Valley. && .SHORT TERM /8 PM THIS EVENING THROUGH SUNDAY NIGHT/... Storms should be pushing to the south of much of the area by 9 or 10 pm. While the rainfall may be heavy for brief times as these storms move through, they will be moving so quickly that the threat for (flash) flooding is low. However, the threat for flooding is being considered, as the almost daily showers and thunderstorms will continue into the next week since the flow aloft is expected to remain westerly. The soils will get very wet and the threat for flooding will likely increase through the next few days. Winds do go northerly tonight and try to dry us out. It could get foggy with some clearing possible after all the rain. On the negative side for fog will be the dry air which will move down briefly tonight and early Sun and the flow above the inversion which will stay out of the west and moist. Will just mention patchy fog for the northern half of the area for now since any clearing is in question. Mins will be in the m40s N and near 60 S. Sunday seems like another wet day with occasional showers. Instability is not really in the cards with lots of cloud cover and a diurnal range of only 10-15F in the north and perhaps less than 5F in the south. The NAM is wetter than the GFS and it even has some hint of convection in the PM. Will keep POPs higher than chance, but the scattered coverage at any one time will eventually add up to a likely-catg POP for the whole day. Maxes will be well below normal. The front is far enough to the south that the northern tier could remain dry Sun and Sunday night. Not enough of a flooding threat yet to do more than mention here in the discussion. Some minor problems may crop up in the usual/flashier points and small streams. But, everything is growing and can help soak up the rain and slow down the runoff. && .LONG TERM /MONDAY THROUGH SATURDAY/... A frontal boundary will remain across the region through the rest of the first half of the upcoming week. This unsettled weather will keep increasing moisture/dewpoints and above average PWATS. This suggests a daily risk for showers and thunderstorms. Areas of locally heavy rainfall are possible, with the potential for multiple rounds of convection. The specific areas most likely to receive heavy rains will likely be somewhat difficult to pin down until the short term when models begin to resolve mesoscale/convective processes. An upper low developing across the northeastern Gulf of Mexico will supply additional moisture which is projected to advect northward toward the Mid Atlantic by Wednesday. This may set up a potentially more organized moderate to heavy rainfall scenario later next week as the deep moisture plume interacts with the nearly stationary west-east frontal zone. After a cool day on Sunday (Mother's Day), expect temperatures to be above seasonal climate averages next week with a muggy summertime/humid feel given dewpoints in the 60s. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... Regional radar at 1600Z shows numerous showers and embedded thunderstorms across the northern tier counties of PA in association with the approach of a few mid/upper level disturbances riding over the steeper, stationary frontal boundary located in that region. Elongated sfc low pressure (1014 mb) just west of KPBZ will track east over SCENT PA this afternoon and help to enhance llvl convergence and helicity over SPC's Enhanced SVR threat region near and just to the west of the Lower Susq Valley after 19Z. Widespread VFR will occur for the next several hours acrs the SW half of PA, while low stratus cigs will stay intact across areas along and to the east of the Susq Mainstem. Included a trend toward lower conditions across much of the region later this afternoon, with potential strong wind gusts AOA 35kts from the west mentioned in all but the KBFD and KIPT TAFs anywhere from 19 Sat-00Z Sunday. Expect the northern tier of the state to experience frequent showers with low MVFR/high IFR cigs. Across the central and southern portion of the state, the main focus will be on the possibility for a round of strong late afternoon/early evening thunderstorms. Showers will diminish tonight, as the low pressure system tracks east of the area. However, residual low level moisture ascending the mountains will likely result in IFR cigs in the vicinity of KBFD and possibly KJST, while MVFR cigs are likely elsewhere. Outlook... Sun...Rain/low cigs possible. Mon...AM rain/low cigs possible. PM thunderstorm impacts possible southern Pa. Tue-Wed...AM fog possible. Scattered PM thunderstorm impacts possible. && .HYDROLOGY... Rain today does not look to be excessive in most places today, but FFG lower than it was yesterday due to the rainfall we had overnight. The mainl location to watch will be the northern tier of PA. The threat for flooding may increase slightly each day over the next 5 to 7 days with plenty of moisture available in this pattern. The near-tropical system over the eastern GOMEX could feed tropical and/or Atlantic moisture in mid to late week. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Dangelo LONG TERM...Ceru/Steinbugl AVIATION...Lambert HYDROLOGY...
Hazardous weather outlook, May 12, 4:59 PM EDT, 2 hours 19 minutes before
Hazardous Weather Outlook National Weather Service State College PA 459 PM EDT Sat May 12 2018 PAZ024>028-033>036-056-063-064-132100- Cambria-Blair-Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton- Franklin-Perry-Cumberland-Adams- 459 PM EDT Sat May 12 2018 ...SEVERE THUNDERSTORM WATCH 84 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ057-059-065-066-132100- Dauphin-Lebanon-York-Lancaster- 459 PM EDT Sat May 12 2018 ...TORNADO WATCH 85 IN EFFECT UNTIL 1 AM EDT SUNDAY... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ017>019-049-050-052-058-132100- Clearfield-Northern Centre-Southern Centre-Union-Snyder- Northumberland-Schuylkill- 459 PM EDT Sat May 12 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible late this afternoon and early this evening. An isolated weak, short-lived tornado is also possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ010>012-041-042-045-046-051-053-132100- Elk-Cameron-Northern Clinton-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming-Montour-Columbia- 459 PM EDT Sat May 12 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Strong to severe thunderstorms with gusty winds and hail are possible this afternoon into early this evening. Additional rainfall of up to one inch is likely by 10 pm this evening. This will bring 24-hour storm total rainfall of 1 to 2 inches since last night, causing significant rises on, and possibly even some minor flooding of small streams and creeks across northern Pennsylvania. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004>006-037-132100- Warren-McKean-Potter-Tioga- 459 PM EDT Sat May 12 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Rain with occasional thunderstorms will occur into early this evening. Additional rainfall of up to one inch is likely by 7 pm this evening. This will bring 24-hour storm total rainfall of 1.5 to 2.5 inches since last night, causing significant rises on, and possibly even some minor flooding of small streams and creeks across northern Pennsylvania. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 12, 6:16 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service State College PA
616 PM EDT SAT MAY 12 2018
PAZ056-057-063-122245-
Perry PA-Cumberland PA-Dauphin PA-
616 PM EDT SAT MAY 12 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF DAUPHIN...PERRY...AND
CUMBERLAND COUNTIES UNTIL 645 PM EDT...
At 615 PM EDT, Doppler radar indicated a strong thunderstorm over New
Bloomfield, moving east at 45 mph.
Pea size hail and wind gusts up to 55 mph are possible.
Locations impacted include...
Hummelstown, Lower Allen, Steelton, Hershey, Enola, Camp Hill,
Colonial Park, Middletown, Harrisburg, New Cumberland, Linglestown,
Progress, Lemoyne, Palmyra, Lawnton, Hogestown,
Bressler-Enhaut-Oberlin, Rutherford, New Bloomfield and Paxtang.
LAT...LON 4020 7682 4023 7685 4021 7689 4023 7690
4021 7690 4030 7731 4054 7721 4047 7667
4020 7657 4019 7661 4017 7664 4016 7666
TIME...MOT...LOC 2215Z 281DEG 42KT 4039 7716
RXRSpecial weather statement, May 12, 6:27 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service State College PA
627 PM EDT SAT MAY 12 2018
PAZ036-063-064-122315-
Adams PA-Franklin PA-Cumberland PA-
627 PM EDT SAT MAY 12 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS...FRANKLIN...AND
CUMBERLAND COUNTIES UNTIL 715 PM EDT...
At 626 PM EDT, Doppler radar indicated a strong thunderstorm near
Shippensburg, moving east at 55 mph.
Pea size hail and winds in excess of 40 mph are possible.
Locations impacted include...
Shippensburg, Gettysburg, Chambersburg, Fayetteville, Scotland,
Walnut Bottom, Pine Grove Furnace, Guilford, Aspers, Cashtown,
Arendtsville, Orrstown, York Springs, Gardners, Heidlersburg,
Biglerville, Idaville, McKnightstown, Bendersville and Hunterstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3989 7755 3992 7765 4004 7764 4011 7760
4011 7709 4007 7714 4006 7709 4004 7708
3982 7717
TIME...MOT...LOC 2226Z 270DEG 49KT 4000 7743
LambertSpecial weather statement, May 12, 6:33 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service State College PA
633 PM EDT SAT MAY 12 2018
PAZ025-026-122300-
Blair PA-Huntingdon PA-
633 PM EDT SAT MAY 12 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON AND BLAIR
COUNTIES UNTIL 700 PM EDT...
At 633 PM EDT, Doppler radar indicated a strong thunderstorm over
Hollidaysburg, moving east at 45 mph.
Wind gusts up to 55 mph are possible.
Locations impacted include...
Hollidaysburg, Huntingdon, Altoona, Martinsburg, Raystown Dam,
Roaring Spring, Ski Gap, Entriken, Williamsburg, Royer, Shy Beaver,
Mount Union, Trough Creek State Park, Lakemont, Canoe Creek State
Park, Duncansville, Claysburg, Saltillo, Mapleton and McConnellstown.
LAT...LON 4023 7824 4030 7826 4025 7829 4030 7843
4028 7844 4031 7856 4054 7834 4049 7783
4041 7791 4040 7791 4039 7787 4017 7797
TIME...MOT...LOC 2233Z 281DEG 43KT 4042 7835
RXRSpecial weather statement, May 12, 6:39 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service State College PA
639 PM EDT SAT MAY 12 2018
PAZ033-034-122330-
Bedford PA-Somerset PA-
639 PM EDT SAT MAY 12 2018
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BEDFORD AND SOMERSET
COUNTIES UNTIL 730 PM EDT...
At 639 PM EDT, Doppler radar indicated a strong thunderstorm near
Seven Springs, moving east at 45 mph.
Wind gusts up to 55 mph are possible.
Locations impacted include...
Somerset, Lake Gordon, Berlin, Buffalo Mills, Friedens, Ursina, New
Centerville, Meyersdale, Mount Davis, Rainsburg, Hyndman, Indian
Lake, Seven Springs, Rockwood, Wellersburg, Salisbury, Callimont, New
Baltimore, Casselman and Garrett.
LAT...LON 3972 7895 3982 7937 3985 7942 3990 7940
4009 7926 4010 7923 4012 7921 4011 7919
4013 7917 3994 7844 3972 7851
TIME...MOT...LOC 2239Z 286DEG 44KT 4003 7924
RXRLocal storm report, May 12, 6:56 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
656 PM EDT SAT MAY 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HEAVY RAIN CHANDLERS VALLEY 41.93N 79.30W
05/12/2018 M2.20 INCH WARREN PA CO-OP OBSERVER
HEAVY RAIN WITH PONDING OF WATER ON LOCAL ROADWAYS
0330 PM TSTM WND DMG OAKHURST 40.36N 78.95W
05/12/2018 CAMBRIA PA 911 CALL CENTER
TREES AND WIRES DOWN ON KILLIAN STREET
0330 PM FLOOD SUGAR GROVE 41.98N 79.34W
05/12/2018 WARREN PA 911 CALL CENTER
WATER ACROSS ROUTE 957 AND DOBSON ROAD
0330 PM FLOOD 1 S RUSSELL 41.91N 79.14W
05/12/2018 WARREN PA 911 CALL CENTER
WATER CROSSING SOUTH MAIN STREET
0649 PM HAIL YORK 39.96N 76.73W
05/12/2018 E0.88 INCH YORK PA SOCIAL MEDIA
&&
EVENT NUMBER CTP1801773 CTP1801772 CTP1801774 CTP1801775 CTP1801776
EVANEGOSpecial weather statement, May 12, 7:03 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service State College PA
703 PM EDT SAT MAY 12 2018
PAZ026>028-034>036-056-063-122345-
Perry PA-Bedford PA-Fulton PA-Franklin PA-Cumberland PA-Juniata PA-
Huntingdon PA-Mifflin PA-
703 PM EDT SAT MAY 12 2018
...SPECIAL WEATHER STATEMENT...
At 702 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Mount Union to near Dudley to near Cessna.
Movement was southeast at 40 mph.
Winds in excess of 40 mph are possible.
Locations impacted include...
Chambersburg, Shippensburg, Breezewood, Bedford, Carlisle, St.
Thomas, Plainfield, Everett, Fort Loudon, Cessna, Locust Grove,
Willow Hill, Clearville, Big Cove Tannery, Rockhill Furnace, Big
Spring State Park, Valley-Hi, Wells Tannery, Schlusser and Mount
Union.
LAT...LON 4004 7876 4007 7876 4008 7874 4021 7819
4049 7781 4031 7708 4000 7745 3979 7807
TIME...MOT...LOC 2302Z 294DEG 40KT 4042 7782 4019 7812 4009 7858
RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 12:06 AM EDT | Special Weather Statement | CTP | Cambria | 54 min |
| May 12, 2:13 PM EDT | Areal Flood Advisory | CTP | Cameron, Clinton, Elk, Lycoming, McKean, Potter and 3 more | 5 hr |
| May 12, 3:17 PM EDT | Special Weather Statement | CTP | Blair, Cambria | 43 min |
| May 12, 3:23 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Somerset | 67 min |
| May 12, 3:50 PM EDT | Special Weather Statement | CTP | Huntingdon | 55 min |
| May 12, 4:12 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton, Huntingdon | 63 min |
| May 12, 4:19 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Somerset | 56 min |
| May 12, 4:52 PM EDT | Special Weather Statement | CTP | Somerset | 53 min |
| May 12, 4:58 PM EDT | Special Weather Statement | CTP | Blair, Mifflin, Snyder | 32 min |
| May 12, 5:22 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 23 min |
| May 12, 5:40 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 35 min |
| May 12, 5:48 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 3 hr |
| May 12, 5:52 PM EDT | Special Weather Statement | CTP | Franklin | 53 min |
| May 12, 6:01 PM EDT | Special Weather Statement | CTP | York | 44 min |
| May 12, 6:08 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 52 min |
| May 12, 6:12 PM EDT | Special Weather Statement | CTP | Blair, Cambria | 48 min |
| May 12, 6:16 PM EDT | Special Weather Statement | CTP | Dauphin, Perry | 29 min |
| May 12, 6:21 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Cambria, Somerset | 39 min |
| May 12, 6:27 PM EDT | Special Weather Statement | CTP | Adams | 48 min |
| May 12, 6:33 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon | 27 min |
| May 12, 6:39 PM EDT | Special Weather Statement | CTP | Somerset | 51 min |
| May 12, 6:52 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 53 min |
| May 12, 6:53 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 37 min |
| May 12, 7:03 PM EDT | Special Weather Statement | CTP | Bedford, Cumberland, Franklin, Fulton | 42 min |
| May 12, 7:48 PM EDT | Special Weather Statement | CTP | York | 42 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.